Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes swollen forearm and numb fingers?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1997
Answered : 1619 Questions
Question
woke up fri to answer a call and afterwards on top of forearm was swollen and a lump was bigger now smaller but fingers feel numb a bit and some pain still wat do I do an the lump still there a bit I had taken a baclofen the nite before don't know if this caused it to swell on the top of forarm
up now still concerned wat to do or take
Posted Fri, 15 Aug 2014 in Lump
 
 
Answered by Dr. Mukesh Chugh 50 minutes later
Brief Answer:
Is the swelling warm and tender to touch

Detailed Answer:
Hello
Thanks for posting
I have gone through your query and going by your symptoms it may be the accidental sleeping over the forearm leading to swelling and nerve compression.
Having said that to rule out Infection I have few questions to ask like-
1. Are you able to make pain free fist?
2. Any redness, warm and tender to touch?
Meanwhile you may continue with Ice fomentation, rest and motrin.If possible you may send the picture of swelling in your reply.
Looking forward to your reply.
Take care

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor